# SDR R61A201706290538

- Difficulty date: June 29, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 34,368 hours, 21,344 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17004074001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK, FOUND FWD LAVATORY INBD AFT MOUNT CORRODED.    MX REPLACED THE MOUNT IAW  SRM 51-40-02, 51-43-01, AND 51-43-03.
